Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 27368, 10 pages
http://dx.doi.org/10.1155/2007/27368
Research Article

Periodic Solutions of Evolution m-Laplacian Equations with a Nonlinear Convection Term

1College of Mathematics and Physics, Nanjing University of Information Science and Technology, Nanjing 210044, China
2Department of Mathematics, Southeast University, Nanjing 210096, China

Received 24 April 2006; Revised 23 October 2006; Accepted 29 November 2006

Academic Editor: Vladimir Mityushev

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. D. Alikakos and L. C. Evans, “Continuity of the gradient for weak solutions of a degenerate parabolic equation,” Journal de Mathématiques Pures et Appliquées. Neuvième Série, vol. 62, no. 3, pp. 253–268, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. J. Esteban, “On periodic solutions of superlinear parabolic problems,” Transactions of the American Mathematical Society, vol. 293, no. 1, pp. 171–189, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. W. Bange, “Periodic solutions of a quasilinear parabolic differential equation,” Journal of Differential Equations, vol. 17, no. 1, pp. 61–72, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. I. Seidman, “Periodic solutions of a non-linear parabolic equation,” Journal of Differential Equations, vol. 19, no. 2, pp. 242–257, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. L. Boldrini and J. Crema, “On forced periodic solutions of superlinear quasi-parabolic problems,” Electronic Journal of Differential Equations, vol. 1998, no. 14, pp. 1–18, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Mizoguchi, “Periodic solutions for degenerate diffusion equations,” Indiana University Mathematics Journal, vol. 44, no. 2, pp. 413–432, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Nakao, “Periodic solutions of some nonlinear degenerate parabolic equations,” Journal of Mathematical Analysis and Applications, vol. 104, no. 2, pp. 554–567, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Nakao and Y. Ohara, “Gradient estimates of periodic solutions for some quasilinear parabolic equations,” Journal of Mathematical Analysis and Applications, vol. 204, no. 3, pp. 868–883, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y.-F. Wang, J.-X. Yin, and Z.-Q. Wu, “Periodic solutions of evolution p-Laplacian equations with nonlinear sources,” Journal of Mathematical Analysis and Applications, vol. 219, no. 1, pp. 76–96, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y.-F. Wang, J.-X. Yin, and Z.-Q. Wu, “Periodic solutions of porous medium equations with weakly nonlinear sources,” Northeastern Mathematical Journal, vol. 16, no. 4, pp. 475–483, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y.-F. Wang, Z.-Q. Wu, and J.-X. Yin, “Periodic solutions of evolution p-Laplacian equations with weakly nonlinear sources,” International Journal of Mathematics, Game Theory, and Algebra, vol. 10, no. 1, pp. 67–77, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C.-S. Chen and R.-Y. Wang, “L estimates of solution for the evolution m-Laplacian equation with initial value in Lq(Ω),” Nonlinear Analysis, vol. 48, no. 4, pp. 607–616, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Crema and J. L. Boldrini, “More on forced periodic solutions of quasi-parabolic equations,” Cadernos de Matemática, vol. 1, no. 1, pp. 71–88, 2000. View at Google Scholar
  14. E. DiBenedetto, Degenerate Parabolic Equations, Universitext, Springer, New York, NY, USA, 1993. View at Zentralblatt MATH · View at MathSciNet